| Model Number |
DRILL JACOBS CHUCK 0-4.0 MM |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: it was reported that the device emits a strange sound and vibrates uncharacteristically.The reported event was confirmed as the manufacturer evaluation revealed the planetary gear is not running smoothly.
Event or Problem Description
It was reported that the device emits a strange sound and vibrates uncharacteristically.There was no harm or adverse event for patient, operator or third party reported.No further information received.